| Catalog Number |
20-450 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/16/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported "implant rupture".This record is for the right side.Device was explanted and replaced.Device available for return.
Additional Manufacturer Narrative
Clarification to d6a implant date - partial implant date reported as "2010".This was removed from the record as (b)(6) 2010 is before the manufacturing date of the device.
Event or Problem Description